논문KCI 등재
Bounded Mocanu Variation Properties of Certain Subclass of Meromorphic Functions Involving a Family of Linear Operator
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we introduce a new subclass of meromorphic functions defined in the punctured unit disc.We derive inclusion relationships, radius problem and someother interesting properties of this class are investigated.
Abstract
In this paper, we introduce a new subclass of meromorphic functions defined in the punctured unit disc.We derive inclusion relationships, radius problem and someother interesting properties of this class are investigated.
참고문헌 (17)
- B. C. Carlson, "Starlike and prestarlike hypergeometric functions", SIAM, J. Math. Anal., 15, pp.737~745 (1984)
- N. E. Cho, "Inclusion properties for certain classes of meromorphic functions associated with Choi-Saigo-Srivastava operator", J. Math. Anal. Appl., 320, pp.779~786 (2006)
- N. E. Cho, "Inclusion relationships for certain subclasses of meromorphic functions associated with a family of multiplier transformations", Integral Transforms Spec. Funct., 16(8), pp.647~659 (2005)
- J. Dzoik, "Classes of analytic functions associated with the generalized hypergeometric function", Appl. Math. Comput., 103(1), pp.1~13 (1999)
- A. W. Goodman, "Univalent functions, VOl. I, II" (1983), Polygonal Publishing House
- E. Y. Holov, "Operators and operations in the class of univalent functions", Izv. Vyss. Ucebn. Matematika, 10, pp.83~89 (1978)
- I. B. Jung, "The Hardy space of analytic functions associated", J. Math. Anal., 176, pp.138~147 (1993)
- S. S. Miller, "Differential inequalities and Caratheodory functions", Bull. Amer. Math. Soc., 81, pp.79~81 (1975)
- K. I. Noor, "On certain classes of meromorphic functions involving integral operators", J. Inequalities. Pure. Applied. Maths, 7, pp.1~8 (2006)
- K. I. Noor, "On subclasses of close-to-convex functions of higher order", Internat. J. Math. and Math Sci., 15, pp.279~290 (1992)
- K. I. Noor, "On new classes of integral operators", J. Nat. Geomet, 16, pp.71~80 (1999)
- K. I. Noor, "On Integral operators", J. Math. Anal. Appl., 238, pp.341~352 (1999)
- K. Padmanabhan, "Properties of a class of functions with bounded boundary rotation", Ann. Polon. Math., 31, pp.311~323 (1975)
- B. Pinchuk, "Functions with bounded boundary rotation", Isr. J. Math., 10, pp.7~16 (1971)
- S. Ruschewyh, "New criteria for univalent functions", Amer. Math. Soc., 49, pp.109~115 (1975)
- C. Selvaraj, "Some inclusion relationships for certain subclasses of meromorphic functions associated with a family of integral operators", Acta Math. Univ. Comenianae, Vol. LXXVIII, 2, pp.245~254 (2009)
- S.-M. Yuan, "Some inclusion relationships and integral preserving properties of certain subclasses of meromorphic functions associated with a family of integral operators", J. Math. Anal., 337(1), pp.505~515 (2008)
관련 논문AI추천
Some properties of a Certain family of Meromorphically Univalent Functions defined by an Integral OperatorRasoul Aghalary경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제3호Certain Subclass of p-Valent Meromorphic Functions Associated with Linear OperatorA. O. Mostafa, A. Shamandy, Eman Ahmed Adwan, M. K. Aouf경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제2호On a Class of Meromorphic Functions dened by Certain Linear OperatorsHarish Chander Taneja, Shanmugam Sivaprasad Kumar경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호Certain subclass of strongly meromorphic close-to-convex functionsGagandeep Singh, Gurcharanjit Singh, Navyodh Singh강원경기수학회 · 한국수학논문집2024 · 제32권 제1호On a class of meromorphic functions defined by a composition structure of two linear operatorsP. SHARMA, R.K. RAINA장전수학회 · Advanced Studies in Contemporary Mathematics2012 · 제22권 제4호On certain classes of multivalent functions involving a generalized differential operatorChellian Selvaraj, Kuppathai A. Selvakumaran대한수학회 · 대한수학회보2009 · 제46권 제5호
이 간행물의 다른 논문 (14건)
Exposed Symmetric Bilinear Forms of Ls(2d*(1,w)2)김성권pp. 341-347Uniqueness of Entire Functions and Differential Polynomials Sharing one ValueXiao-Bin Zhang, Da-Wei Mengpp. 349-363Halpern's Iteration for Strongly Relatively Nonexpansive Mappings in Banach SpacesPrasit Cholamjiak, Suthep Suantaipp. 375-385Weak Separation Axioms in Generalized Topological SpacesD. Sivaraj, V. Renukadevipp. 387-399Hyers-Ulam Stability of Jensen Functional Equation in p- Banach Spaces전길웅, 김학만, 손은영pp. 401-411
